WIAS Preprint No. 328, (1997)

Maximum Norm Wellposedness of Nonlinear Kinematic Hardening Models



Authors

  • Brokate, Martin
    ORCID: 0000-0003-4660-9180
  • Krejčí, Pavel

2010 Mathematics Subject Classification

  • 73E05 47H30

Keywords

  • Plasticity, Chaboche model, hysteresis operators, kinematic hardening

DOI

10.20347/WIAS.PREPRINT.328

Abstract

We prove the wellposedness, with respect to the maximum norm, of stress-strain laws of nonlinear kinematic hardening type, in particular of the Chaboche model.

Appeared in

  • Cont. Mech. Thermodyn., 9 (1997), no. 6, pp. 365-380

Download Documents